Il problema della decisione per teorie estensionali dell'appartenenza
Bollettino dell'Unione Matematica Italiana (1999)
- Volume: 2-A, Issue: 1S, page 9-12
- ISSN: 0392-4041
Access Full Article
topHow to cite
topBellè, Dorella. "Il problema della decisione per teorie estensionali dell'appartenenza." Bollettino dell'Unione Matematica Italiana 2-A.1S (1999): 9-12. <http://eudml.org/doc/219393>.
@article{Bellè1999,
author = {Bellè, Dorella},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {1},
number = {1S},
pages = {9-12},
publisher = {Unione Matematica Italiana},
title = {Il problema della decisione per teorie estensionali dell'appartenenza},
url = {http://eudml.org/doc/219393},
volume = {2-A},
year = {1999},
}
TY - JOUR
AU - Bellè, Dorella
TI - Il problema della decisione per teorie estensionali dell'appartenenza
JO - Bollettino dell'Unione Matematica Italiana
DA - 1999/1//
PB - Unione Matematica Italiana
VL - 2-A
IS - 1S
SP - 9
EP - 12
LA - ita
UR - http://eudml.org/doc/219393
ER -
References
top- BELLÈ, D. and PARLAMENTO, F., Decidability class in the Membership Theory NWL, Gödel '96, Lecture Notes in Logic (1996), 183-194. Zbl0858.03015MR1441110
- CANTONE, D., FERRO, A. and OMODEO, E., Computable Set Theory. Vol 1, Oxford University Press, Int. Series of Monographs on Computer Science (1989). Zbl0755.03024MR1060733
- OMODEO, E., PARLAMENTO, F. and POLICRITI, T., Decidability of -sentences in Membership Theories, Mathematical Logic Quarterly, 1 (1996).
- PARLAMENTO, F. and POLICRITI, A., Expressing Infinity without Foundation, Journal of Symbolic Logic, 56 (1991), 1230-1235. Zbl0744.03051MR1136452DOI10.2307/2275470
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.